# SDR FDEA201207102534

- Difficulty date: July 10, 2012
- Submitted: August 22, 2012
- Operation: Air carrier
- Aircraft: N958FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24371
- Aircraft time: 51,823 hours, 22,005 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N102852
- Condition: Misrepaired
- Location: Bs 1360 S26r
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EXISTING FRAME REPAIR AT BS 1360, S26R MISREPAIRED  R & R FRAME AND FAILSAFE IAW SRM 51-40-02, AND DWG 146N1009 AND 146N1028.  MAJOR REPAIR.
